Le mouvement brownien
Mémorial des sciences mathématiques, no. 126 (1954) , 88 p.
@book{MSM_1954__126__1_0,
     author = {L\'evy, Paul},
     title = {Le mouvement brownien},
     series = {M\'emorial des sciences math\'ematiques},
     publisher = {Gauthier-Villars},
     number = {126},
     year = {1954},
     zbl = {0059.11702},
     mrnumber = {66588},
     language = {fr},
     url = {http://www.numdam.org/item/MSM_1954__126__1_0}
}
Lévy, Paul. Le mouvement brownien. Mémorial des sciences mathématiques, no. 126 (1954), 88 p. http://www.numdam.org/item/MSM_1954__126__1_0/

Bachelier (L.) : [1] Trois Mémoires, publiés dans les Ann. Éc. norm. sup., t. 17, 1900, p. 21-86 ; t. 18, 1901, p. 143-210; t. 30, 1913, p. 77-119. | MR 1509158

Bachelier (L.) : [2] Calcul des probabilités (Paris, Gauthier-Villars, 1912, p. 1-516). | JFM 43.0288.05

Bernstein (S.) : [1] Principes de la théorie des équations différentielles stochastiques (Trav. math. Inst. phys. math. Stekloff, t. 5, 1933, p. 95-124). | Zbl 0009.21802

Cameron (R. H.) et Martin (W. T.) : [1] The Wiener measure of Hilbert's neighbourhood in the space of real continuous functions (J. Math. Phys., Massachussett's Inst. of Technology, t. 23, 1944, p. 195-209). | MR 11174 | Zbl 0060.29103

Chung (K. L.) : [1] On the maximum partial sums of sequences of independent random variables (Trans. Amer. Math. Soc., t. 64. 1948, p. 205-233). | MR 26274 | Zbl 0032.17102

Chung (K. L.) et Feller (W.) : [1] On fluctuations in coin tossing (Proc. Nat. Acad. Sc., t. 35, n° 10, 1949, p. 605-610). | MR 33459 | Zbl 0037.36310

Dvoretsky (A.) et Erdös (P.) : [1] Some problems on random walk in space (Proc. of the Second Symposium on math. Statistics and Probability, Berkeley, 1950, p. 353-368). | Zbl 0044.14001

Dvoretsky (A.), Erdos (P.) et Kakutani (S.). [1] Double points of paths of Brownian motion in n-space (Acta Scientiarum mathematicarum, Szeged, t. 12, 1950, p. 75-81). | MR 34972 | Zbl 0036.09001

Feller (W.) : [1] The general form of the so-called law of the iterated logarithm (Trans. Amer. Math. Soc., t. 54, 1943, p. 373-402). | MR 9263 | Zbl 0063.08417

Feller (W.) : [2] The law of the iterated logarithm for identically distributed random variables (Ann. of Math., t. 47, 1946, p. 631-638). | MR 17894 | Zbl 0063.01343

Fortet (R.) : [1] Quelques travaux récents sur le mouvement brownien (Ann. Inst. Henri Poincaré, t. 11, 1947, P. 438-442). | Numdam | MR 35411 | Zbl 0035.08403

Itô (K.) : [1] Stochashc integral et On a stochastic integral equation (Proc Japan Acad., t. 20, 1944, p. 519-522, t. 22, 1946, p. 32-35). | MR 36958 | Zbl 0063.02992

Itô (K.) : [2] Stochastic differential equations in a differentiable manifold (Nagoya Math. J., t. 1, 1950, p. 35-47, voir aussi t. 3, 1951, p. 55-66). | MR 38596 | Zbl 0039.35103

Itô (K.) : [3] On stochastic differential equations (Memoirs of the Amer Math. Soc., t. 4, 1951, p. 1-51). | MR 40618 | Zbl 0054.05803

Kac (M.) : [1] Random walk and the theory of brownian motion (Amer. Math. Monthly, t. 54, 1947, p. 369-391). | MR 21262 | Zbl 0031.22604

Kac (M.) [2] On some connections between probability theory and differential and integral equations (Symposium on Math. Statistics and Probability, Berkeley, 1950, p. 189-215). | MR 45333 | Zbl 0045.07002

Kac (M.) et Siegert (A. J. F.) : [1] An expltcit representation of a stationary gaussian process (Ann. of Math. Statistics, t. 18, 1947. p. 438-442). | MR 21672 | Zbl 0033.38501

Kakutani (S.) : [1] Two dimensional Brownian motion and harmonic functions (Proc. Math. Inst., Osaka, t. 20, 1944, p. 700-708). | MR 14647 | Zbl 0063.03107

Kakutani (S.) : [2] Two dimenswnal Brownian motion and the type problem of Riemann surfaces (Proc. Math. Inst, Osaka, t. 21, 1945, p. 138-140). | MR 32123 | Zbl 0063.03108

Khintchine (A.) : [1] Ein Satz der Wahrscheinlichkeitsrechnung (Fundam, Math., t. 6, 1924, p. 9-20). | JFM 50.0344.02

Khintchine (A.) : [2] Asymptotische Gesetze der Wahrschemlichkeitsrechnung (Ergebn. der Math, und ihrer Grenzgebiete, Springer, t. 2, 4, 1933, p. 1-77). | JFM 59.1153.01 | Zbl 0007.21602

Kolmogoroff (A.) : [1] Ueber die analytischen Methoden in der Wahrschemhchkeitsrechnung (Ergebn der Math und ihrer Grenzgebiete, Springer t. 2, 3, 1933, p. 1-62). | JFM 59.1152.03 | Zbl 0007.21601

Lévy (P.) : [1] Analyse fonctionnelle (Mém Sc. Math, fasc. 5, 2e éd., 1951, 58 p.). | JFM 51.0311.02

Lévy (P.) : [2] Théorie de l'addition des variables aléatoires (Gauthier Villars, 1re éd., 1937, XVII, 329 p., 2e éd., 1954, 387 p.). | JFM 63.0490.04 | Zbl 0056.35903

Lévy (P.) [3] Processus stochastiques et mouvement brownien (Gauthier-Villars, 1948, 365 p.). | MR 29120 | Zbl 0034.22603

Lévy (P.) : [4] Sur un théorème de M. Khintchine (Bull. Sc. math., t. 55, 1931, p. 145-160), | JFM 57.0615.04 | Zbl 0002.04301

Lévy (P.) : [5] Sur certains processus stochastiques homogènes (Compositio math., t. 7, 1939, p. 283-339). | JFM 65.1346.02 | Numdam | MR 919

Lévy (P.) : [6] Le mouvement brownien plan (Amer. J. Math., t. 62, 1940, p. 487-550). | JFM 66.0619.02 | MR 2734

Lévy (P.) : [7] Un théorème d'invariance projective relatif au mouvement brownien (Comm. math. helv., t. 16, 1943, p 242-248). | MR 10345 | Zbl 0063.03528

Lévy (P.) : [8] Trois théorèmes sur le mouvement brownien (Congrès de l'Assoc. franc. pour l'Avanc. des Sciences, Paris, oct. 1945, et Intermédiaire des recherches math., suppl. au fasc., janv 1947, p. 124-126).

Lévy (P.) : [9] Wiener's random function and other laplacian random function (Proc. of the second Berkeley Symposium on math. Statistics and Probability, Berkeley, août 1950, p. 171-187). | MR 44774 | Zbl 0044.13802

Lévy (P.) : [10] Problèmes concrets d'analyse fonctionnelle (Gauthier-Villars, 1951, 484 p.). | MR 41346 | Zbl 0043.32302

Lévy (P.) : [11] Intégrales de Stieltjes généralisées (Ann. Soc. polonaise de math., t 25, 1952 p. 17-26). | MR 55422 | Zbl 0049.04104

Lévy (P.) : [12] Random functions : general theory wilh special reference to laplacian random functions (Univ. of California public m Statistics, t.1, 1953, p. 331-390). | MR 55607 | Zbl 0052.14402

Lévy (P.) : [13] La mesure de Hausdorff de la courbe du mouvement brownien (Giornale dell' Istituto ital d. attuari, t. 16, 1953, p. 1-37). | MR 64344 | Zbl 0053.10101

Ottaviani (G.) : [1] Sulle catene doppie di Markoff (Giornale dell'Istituto ital. d. attuari, t. 14, 1951, p. 7-15). | MR 58152 | Zbl 0045.22405

Paley (R. E. A. C.) et Wiener (N.) : [1] Fourier transforms in the complex domain (New York, 1934, 184 p.; notamment chap. IX, p. 140-162). | MR 1451142 | Zbl 0011.01601

Perrin (F.) [1] Étude mathématique du mouvement brownien de rotation (Ann. Ec. norm. sup., 3e série, t. 45, 1928, p. 1-51). | JFM 54.0993.05 | Numdam | MR 1509284

Petrowsky (I.) : [1] Ueber das Irrfahrtproblem (Math. Ann., t. 109, 1933-1934, p. 425-434). | MR 1512903 | Zbl 0008.35603

Petrowsky (I.) : [2] Zur ersten Randwertaufgabe der Warmeleitungsgleichung (Compositio math, t. 1, 1935, p. 383-419). | JFM 60.1140.01 | Numdam | MR 1556900

Pôlya (G.) : [1] Ueber eine Aufgabe der Wahrschemlichkeitsrechnung betreffend die Irrfahrt im Strassennetz (Math. Ann., t. 84, 1921, p. 149-160). | JFM 48.0603.01 | MR 1512028

Pôlya (G.) : [2] Sur la promenade au hasard dans un réseau de rues (Actualités scientifiques, Hermann, n° 734, 1938, p. 25-44). | JFM 64.0541.01

Schonberg (I. J.) : [1] Metric spaces and positive definite functions (Trans. Amer. Math. Soc., t. 44, 1938, p. 522-536). | JFM 64.0617.02 | MR 1501980

Wiener (N.) : [1] Differential space (J. Math. Phys., Massachusett's Inst. of Technology, t. 2, 1923, p. 131-174).

Wiener (N.) : [2] Sur un problème de probabilités dénombrables (Bull. Soc. math. Fr. t. 52, 1924, p. 569-578). | JFM 50.0653.02 | Numdam | MR 1504864

Yosida (K.). [1] Brownian motion on the surface of the 3 sphere (Ann. of math Statistics, t. 20, 2, 1949). | MR 30152 | Zbl 0033.38503